Translator Disclaimer
MArch/April 2009 Well posedness for the 1D Zakharov-Rubenchik system
Felipe Linares, Carlos Matheus
Adv. Differential Equations 14(3/4): 261-288 (MArch/April 2009).

Abstract

Local and global well posedness results are established for the initial-value problem associated to the 1D Zakharov-Rubenchik system. We show that our results are sharp in some situations by proving ill-posedness results otherwise. The global results allow us to study the norm growth of solutions corresponding to the Schrödinger equation term. We use ideas recently introduced to study the classical Zakharov systems.

Citation

Download Citation

Felipe Linares. Carlos Matheus. "Well posedness for the 1D Zakharov-Rubenchik system." Adv. Differential Equations 14 (3/4) 261 - 288, MArch/April 2009.

Information

Published: MArch/April 2009
First available in Project Euclid: 18 December 2012

zbMATH: 1165.35448
MathSciNet: MR2493563

Subjects:
Primary: 35Q35, 35Q55

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.14 • No. 3/4 • MArch/April 2009
Back to Top